# SDR DALA2015021401250

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-211
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOOR PANEL 231 QF HAS FACE SKIN DAMAGE.  FABRICATED NEW FLOOR PANEL IAW NW3025-37498.
